# SDR SWAA2022120979560

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 8,608 hours, 4,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT SLIDE F/A REPORTS LOOSE IN HOUSING.   INSPECTED AFT RT DOOR SLIDE IAW AMM 25-66-01. NO DEFECTS NOTED.
